MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADD-ON BURETTE SS VLV PS BALL VLV; INTRAVASCULAR ADMINISTRATION SET
Model Number 82115E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the add-on burette ss vlv ps ball vlv iv port was blocked/occluded and resulted in flow issues during use.The following information was provided by the initial reporter: "iv port not working, appears to be blocked or faulty.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-06-08.H6: investigation summary one 82115e sample was received without packaging for investigation; the customer feedback indicates that the affected sample was from lot 20106175.Residual fluid was present inside the sample; no connecting products were returned to assist the investigation.A visual inspection of the returned sample did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.Functional testing was performed by connecting a retained 50ml bd plastipak syringe from stock to the smartsite component above the burette; no flow restrictions or occlusions were identified.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be identified as testing of the returned sample did not identify any product defects that could have contributed to the customer¿s experience.A review of the production records for lot 20106175 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Previous complaints for occlusions to the smartsite have been related to features on the surface of the male luer of the connecting products.These features include flash or a raised edge to the tip of the male luer which have previously been shown to intermittently lead to restricted flow due to them pinching the blue piston of the smartsite and not allowing it to open.This can sometimes be resolved by disconnecting and reattaching the same luer connection which may reposition the luer against the piston and improve the flow, or alternatively by changing the connecting male luer.In this instance the connecting product in use at the time of the customer's experience was not available for investigation and therefore it has not been possible to confirm if this may have contributed to the customer's experience.Capa 1998036 has been initiated.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the 82115e product.H3 other text : see h10.

Brand Name
ADD-ON BURETTE SS VLV PS BALL VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12054624
Report Number9616066-2021-51373
Device Sequence Number14318992
Product Code FPA
UDI-Device Identifier37613203009585
UDI-Public37613203009585
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/30/2023
Device Model Number82115E
Device Catalogue Number82115E
Device Lot Number20106175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer06/28/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1